標題: Stability Equation Method,Part I:The General Principle
作者: 蔡義從
韓光渭
Y.T.Tsay
K.W.Han
公開日期: 七月-1975
出版社: 交大學刊編輯委員會
摘要: This paper(PART 1)presents the general principle of the stability equation method. A detail proof of a criterion for predicting the locations of roots of polynomials with real or complex coefficients is given and comparisons with other methods are considered. Following this paper, additional papers will be presented concerning the applications of the stability-equation method to various engineering problems.
URI: http://hdl.handle.net/11536/137417
期刊: 交大學刊
SCIENCE BULLETIN NATIONAL CHIAO-TUNG UNIVERSITY
Volume: 8
Issue: 1
起始頁: 182
結束頁: 200
顯示於類別:交大學刊


文件中的檔案:

  1. HT001306-18.pdf